Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 55, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 21, 2016, 8:51 AM CDT for Adams County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2016, 8:51 AM CDT (13:51 UTC)
- Expired
- Jul 21, 2016, 9:15 AM CDT
- In force
- 24 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Adams County, WI
The radar
The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1904 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
750
WUUS53 KARX 211351
SVRARX
WIC001-211415-
/O.NEW.KARX.SV.W.0055.160721T1351Z-160721T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
851 AM CDT THU JUL 21 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAMS COUNTY IN CENTRAL WISCONSIN...
* UNTIL 915 AM CDT
* AT 850 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WESTFIELD TO 7 MILES NORTHWEST OF WISCONSIN
DELLS...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN ADAMS COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
COUNTY ROADS B AND P...BIG SPRING...COUNTY ROADS B AND
K...PLAINVILLE AND HIGHWAYS 82 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4364 8978 4365 8979 4367 8979 4368 8981
4371 8983 4377 8985 4380 8990 4383 8992
4394 8960 4364 8960
TIME...MOT...LOC 1350Z 304DEG 29KT 4380 8951 4373 8984
HAIL...1.00IN
WIND...60MPH
$$
SHEA2 follow-up statements
725
WWUS53 KARX 211401
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
901 AM CDT THU JUL 21 2016
WIC001-211415-
/O.CON.KARX.SV.W.0055.000000T0000Z-160721T1415Z/
ADAMS WI-
901 AM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHEASTERN ADAMS COUNTY...
AT 900 AM...A LINE OF SEVERE THUNDERSTORMS WAS MOVING ACROSS
SOUTHERN ADAMS COUNTY IN CENTRAL WISCONSIN...NORTH OF THE WISCONSIN
DELLS. THESE STORMS HAVE A HISTORY OF PRODUCING HAIL AND WIND GUSTS
UP TO 50 MPH. MOVE INDOORS UNTIL THEY PASS.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL COULD DAMAGE VEHICLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INDOORS UNTIL THESE STORMS PASS.
&&
LAT...LON 4364 8978 4365 8979 4367 8979 4368 8981
4371 8983 4377 8985 4380 8990 4383 8992
4394 8960 4364 8960
TIME...MOT...LOC 1400Z 311DEG 24KT 4376 8948 4369 8981
HAIL...1.00IN
WIND...60MPH
$$
SHEA086
WWUS53 KARX 211412
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
912 AM CDT THU JUL 21 2016
WIC001-211421-
/O.EXP.KARX.SV.W.0055.000000T0000Z-160721T1415Z/
ADAMS WI-
912 AM CDT THU JUL 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY WILL
EXPIRE AT 915 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
THE ADAMS COUNTY SHERIFF DEPARTMENT IS NOT AWARE OF ANY SEVERE
WEATHER FROM THESE STORMS...ALTHOUGH IT DID PRODUCE GUSTY WINDS AND
DIME SIZED HAIL EARLIER.
LAT...LON 4364 8978 4365 8979 4367 8979 4368 8981
4371 8983 4377 8985 4380 8990 4383 8992
4394 8960 4364 8960
TIME...MOT...LOC 1410Z 304DEG 29KT 4376 8948 4369 8981
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 6:10 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 21, 6:10 AM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
610 AM CDT THU JUL 21 2016
.SHORT TERM...(Today through Friday)
Issued at 336 AM CDT Thu Jul 21 2016
Problems galore in the short term today. Models have done a terrible
job of depicting the convective potential with this obvious QLCS
squall line moving through MN. Even with convection ongoing across
ND near the 00z init time of the models, most had no clue. But the
positive side of things...the action is going on in the best areas
as diagnosed via conventional mass field analysis. As such, do
anticipate that the ongoing convection will continue southeast
through the northern third of the forecast area this morning, which
was not accounted for in the previous forecast. The rain cooled air,
clouds, and resultant cold pool will throw a huge monkey wrench into
the heat forecast. Still feel there will be a chance for the
atmosphere to recover, and it will still get pretty warm. And the
rain may even add more low level moisture to the equation. But the
cold pool may take some time to overcome, so our actual air
temperature may not end up quite as warm as previously forecast. In
fact, our going temps were 2-7 degrees above the warmest of the
guidance values. So did lower temperatures some. The resulting heat
index values did come down some as well, and some areas may not hit
the actual Excessive Heat Warning criteria. But it will be close,
and will likely still be well into Advisory range. So will just hold
on to the headlines as they are at this point.
Adding further to the story...the few model solutions that actually
have some convection are suggesting that this line may run all the
way down into southern WI and eastern IA. Perusal of other model
fields suggests there should be a lull in the action for a time this
afternoon, so will continue to hold onto that idea. Which also
allows me to keep the rest of the forecast somewhat intact. But if
that actually does happen, temps/sky and the heat headlines are all
in trouble.
This all dovetails into tonight and even Friday as well. Based on
the convection and the strength of the short wave trough that is
causing all of this as it moves into the western Great Lakes, the
surface front is now shown to be down into Iowa by the models. Some
depict more convection along it. If that indeed is where the front
ends up, and we get more rain, we probably are too high for temps
tonight into Friday as well. Lots for the day crew forecasters to
look at, with several significant changes perhaps needed.
.LONG TERM...(Friday night through Wednesday)
Issued at 336 AM CDT Thu Jul 21 2016
The front is expected to lift north again Friday night in advance of
the next short wave that will send a surface low and cold front
through the region for the weekend. Indications are that some
convection will fire along this boundary, but it may be south and
west of the forecast area. The best chance for storms will come
Saturday afternoon and night. There will be a severe risk with these
storms due to ample shear and instability.
A brief respite Monday before another disturbance spreads showers
and thunderstorms into the region for late Tuesday into Wednesday.
Not much time to really dig into this given all of the short term
concerns.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 610 AM CDT Thu Jul 21 2016
Primary concern for aviation interests today is the convective
potential this morning. Good squall line passing across northern
WI, but it appears it will stay north of both airfields. But those
who want to fly north or east this morning will have some
circumnavigation to deal with. Outside of this, expect warm and
muggy conditions once again today. Various short term models
suggest a cold front will drop into the region by evening, so
there could be some isolated convection that forms during the
evening. But the chances appear so small at this point that it
doesn't even warrant mention. But will definitely have to monitor
trends later today.
&&
.ARX Watches/Warnings/Advisories...
WI...Excessive Heat Warning from noon today to 7 PM CDT Friday for
WIZ032>034-041>044-053>055-061.
Excessive Heat Warning from noon today to 10 PM CDT this evening
for WIZ017-029.
MN...Excessive Heat Warning from noon today to 7 PM CDT Friday for
MNZ079-086>088-094>096.
IA...Excessive Heat Warning from noon today to 7 PM CDT Friday for
IAZ008>011-018-019-029-030.
&&
SHORT TERM...MW
LONG TERM...MW
AVIATION...MWHazardous weather outlook, Jul 21, 4:25 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 425 AM CDT THU JUL 21 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034- 041>044-053>055-061-221100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- CRAWFORD-RICHLAND-GRANT- 425 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND WESTERN INTO SOUTHWEST WISCONSIN .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE THROUGH PARTS OF SOUTHEAST MINNESOTA AND WESTERN WISCONSIN THIS MORNING. THE PRIMARY THREAT IS FROM STRONG WINDS AND LIGHTNING. HEAT INDEX VALUES WILL THEN RISE TO BETWEEN 100 AND 110 DEGREES THIS AFTERNOON...AND WILL REMAIN ABOVE 80 TONIGHT. AN EXCESSIVE HEAT WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS FRIDAY. SEVERE WEATHER IS NOT ANTICIPATED. A BETTER CHANCE FOR STORMS IS EXPECTED LATE SATURDAY AND SATURDAY NIGHT. IN ADDITION TO LOCALLY HEAVY RAINFALL...SOME OF THOSE STORMS COULD PRODUCE HAIL AND GUSTY WINDS. THERE MAY ALSO BE SOME THUNDERSTORMS FROM LATE TUESDAY INTO WEDNESDAY...BUT THAT IS TOO FAR OFF AT THIS TIME TO DETERMINE ANY SEVERE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-221100- TAYLOR-CLARK- 425 AM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE THROUGH NORTH CENTRAL WISCONSIN THIS MORNING. DAMAGING WINDS ARE THE PRIMARY THREAT...BUT SMALL HAIL... HEAVY RAINFALL...AND FREQUENT LIGHTNING ARE ALSO OF CONCERN. HEAT INDEX VALUES WILL THEN RISE TO BETWEEN 100 AND 110 DEGREES THIS AFTERNOON. AN EXCESSIVE HEAT WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER CHANCE FOR THUNDERSTORMS IS EXPECTED LATE SATURDAY AND SATURDAY NIGHT. IN ADDITION TO LOCALLY HEAVY RAINFALL...SOME OF THOSE STORMS COULD PRODUCE HAIL AND GUSTY WINDS. THERE MAY ALSO BE SOME THUNDERSTORMS FROM LATE TUESDAY INTO WEDNESDAY...BUT THAT IS TOO FAR OFF AT THIS TIME TO DETERMINE ANY SEVERE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MW
In the hours before
Local storm report, Jul 21, 7:01 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
701 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM HAIL 1 E RIPLINGER 44.83N 90.38W
07/21/2016 E0.88 INCH CLARK WI LAW ENFORCEMENT
.
&&
CJASpecial weather statement, Jul 21, 7:08 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 708 AM CDT THU JUL 21 2016 WIZ029-033-034-042-211245- MONROE-TREMPEALEAU-CLARK-JACKSON- 708 AM CDT THU JUL 21 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLARK... NORTHWESTERN MONROE...JACKSON AND CENTRAL TREMPEALEAU COUNTIES... AT 708 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR MARSHFIELD TO 6 MILES NORTHWEST OF GALESVILLE. MOVEMENT WAS EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH...DIME SIZE HAIL AND HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BLACK RIVER FALLS...NEILLSVILLE...MILLSTON...SHORTVILLE...HATFIELD... FRANKLIN...SHERWOOD...LYNN...IRVING...MERRILLAN...ETTRICK... ALMA CENTER...MELROSE...TAYLOR...HIXTON...GRANTON...CITY POINT... I 94 EXIT 115...IDUNA AND BEAR BLUFF TOWNSHIP. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4416 9032 4412 9155 4472 9032 TIME...MOT...LOC 1208Z 289DEG 30KT 4466 9027 4413 9148 WETENKAMP
Special weather statement, Jul 21, 7:37 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
737 AM CDT THU JUL 21 2016
MNZ088-WIZ034-041>044-211315-
WINONA-JUNEAU-ADAMS-MONROE-LA CROSSE-JACKSON-
737 AM CDT THU JUL 21 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WINONA...
NORTHERN MONROE...SOUTHEASTERN JACKSON...NORTHERN LA CROSSE...
NORTHWESTERN JUNEAU AND NORTHERN ADAMS COUNTIES...
AT 736 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS ACROSS PORTIONS
OF SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.
MOVEMENT WAS EAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LA CROSSE...SPARTA...TOMAH...ONALASKA...HOLMEN...WEST SALEM...
BANGOR...DAKOTA...MILLSTON...BRICE PRAIRIE...FORT MC COY...
CATARACT...NEW ROME...FRENCH ISLAND...LEON...BURNS...ROCKLAND...
MELROSE...DRESBACH AND WARRENS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4386 9074 4389 9160 4399 9137 4399 9132
4400 9133 4441 9032 4425 9032 4425 8960
4422 8960
TIME...MOT...LOC 1236Z 292DEG 41KT 4428 9035 4390 9141
WETENKAMPLocal storm report, Jul 21, 7:59 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
759 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM TSTM WND DMG LUBLIN 45.08N 90.72W
07/21/2016 TAYLOR WI LAW ENFORCEMENT
LUBLIN AS A REFERENCE POINT. TAYLOR COUNTY SHERIFF
DEPARTMENT REPORTED NUMEROUS TREES DOWN ACROSS THE
COUNTY.
0616 AM TSTM WND DMG THORP 44.96N 90.80W
07/21/2016 CLARK WI LAW ENFORCEMENT
NUMEROUS TREES DOWN
&&
AJSpecial weather statement, Jul 21, 8:23 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
823 AM CDT THU JUL 21 2016
WIZ042>044-211400-
JUNEAU-ADAMS-MONROE-
823 AM CDT THU JUL 21 2016
...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH CENTRAL
WISCONSIN THIS MORNING....
AT 820 AM...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM NEAR
TOMAH TO NEAR WAUTOMA IN WESTERN AND CENTRAL WISCONSIN...PRODUCING
WIND GUSTS OF 30 TO 40 MPH. LOCALLY HEAVY RAIN IS ALSO EXPECTED AS
THESE STORMS MOVE SOUTHEAST THIS MORNING.
BE ALERT FOR THESE WIND GUSTS...ESPECIALLY IF YOU ARE IN A WOODED
AREA OR CAMPING.
LAT...LON 4364 9019 4371 9031 4373 9031 4373 9034
4391 9059 4410 8960 4364 8960
TIME...MOT...LOC 1320Z 306DEG 21KT 4405 8959 4389 9043
SHEALocal storm report, Jul 21, 8:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
848 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM HAIL ADAMS 43.95N 89.81W
07/21/2016 E0.75 INCH ADAMS WI TRAINED SPOTTER
OCCURRED AT INTERSECTION OF LINDEN STREET
AND ANN STREET.
&&
CJAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 5:08 AM CDT | Special Weather Statement | ARX | Taylor | 22 min |
| Jul 21, 5:31 AM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 74 min |
| Jul 21, 6:37 AM CDT | Special Weather Statement | ARX | Clark, Trempealeau | 23 min |
| Jul 21, 7:08 AM CDT | Special Weather Statement | ARX | Jackson | 37 min |
| Jul 21, 7:37 AM CDT | Special Weather Statement | ARX | La Crosse, Monroe | 38 min |
| Jul 21, 8:23 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 37 min |
| Jul 21, 11:50 AM CDT | Heat Advisory | ARX | Adams, Clark, Jackson, Juneau, Monroe, Taylor | 31 hr |
| Jul 21, 1:34 PM CDT | Special Weather Statement | ARX | Clark | 26 min |
| Jul 21, 1:59 PM CDT | Special Weather Statement | ARX | Clark | 31 min |
| Jul 21, 2:15 PM CDT | Special Weather Statement | ARX | Buffalo | 30 min |
| Jul 21, 2:36 PM CDT | Special Weather Statement | ARX | Buffalo | 24 min |
| Jul 21, 2:51 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 20 min |
| Jul 21, 3:08 PM CDT | Special Weather Statement | ARX | Adams, Clark, Jackson, Juneau, La Crosse, Monroe and 1 more | 82 min |
| Jul 21, 3:38 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 37 min |
| Jul 21, 4:14 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau, Monroe | 46 min |
| Jul 21, 5:07 PM CDT | Special Weather Statement | ARX | Adams, Juneau | 23 min |
| Jul 21, 5:41 PM CDT | Special Weather Statement | ARX | La Crosse, Monroe | 34 min |
| Jul 21, 5:57 PM CDT | Special Weather Statement | ARX | La Crosse, Vernon | 18 min |
| Jul 21, 6:21 PM CDT | Special Weather Statement | ARX | Vernon | 24 min |
| Jul 21, 6:34 PM CDT | Special Weather Statement | ARX | Richland | 56 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.